# SDR UPS96520019

- Difficulty date: May 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- System (JASC): 5220 · Emergency Exits
- Part: Emer Exit Window
- Condition: Popped Out
- Location: Rt Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  FIRST OFFICER'S EMERGENCY EXIT WINDOW HANDLE POPPED PUT APPROXIMATELY 3 FEET AFTER ENGINE SHUTDOWN.  REQUIRES EXCESSIVE FORCE TO PULL HANDLE OUT ON GROUND.  SUPPLEMENTAL MRR:  INSTALLED NEW WINDOW LATCH STILL STIFF.  RFD MX TO REMOVE WINDOW AND CHECK THE RIGGING PER CMM 56-11-51.
